# SDR ASOA200901371

- Difficulty date: December 9, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 19,291 hours, 16,531 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS INDICATION NOTED APPROX .3" IN LENGTH 80 PERCENT FSH.  FAILED NDT INSPECTION.  REPAIRED PER EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETED AND THE REPAIR C/W THE REQUIREMENTS OF EC/TC AND REO 601R-53-61-1230 REV D.
